# SDR CA971015033

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 5260 · Entrance Stairs
- Part: Lock
- Part number: 65178132
- Condition: Leaking
- Location: Air Stair
- Component: Boeing, 65178132
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRSTAIR LOCK ACTUATOR LEAKING. REPLACED.
